MathSciNet Relay Station
MathSciNet bibliographic data
MR146231 (26 #3753) 17.30 (17.60)
Tits, J. Une classe d'algèbres de Lie en relation avec les algèbres de Jordan. (French) Nederl. Akad. Wetensch. Proc. Ser. A 65 = Indag. Math. 24 1962 530–535.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement